# SDR SWAA2025010882426

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE HAS SMALL CRACK.<[01] INSTALLED FWD CARGO DOOR AFT SCUFF PLATE PER AMM 53-11-02.;[02] INSPECTED WORK ABOVE
